Vol. 6, No. 2, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Mean values of harmonic functions on homothetic curves

John W. Green

Vol. 6 (1956), No. 2, 279–282
Mathematical Subject Classification
Primary: 27.5X
Milestones
Received: 22 April 1955
Published: 1 June 1956
Authors
John W. Green